| Catalog Number |
80085007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the "syringe kept falling off the manifold." per the customer, the "manifold was replaced and it was still falling off and so the syringe was replaced and it kept in place." despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
It was reported that the "syringe kept falling off the manifold." per the customer, the "manifold was replaced and it was still falling off and so the syringe was replaced and it kept in place.".
Additional Manufacturer Narrative
Update to h4: device manufacture date.
Additional Manufacturer Narrative
Update to h6: investigation findings (c), update to h6: investigation conclusions (d), update to h7: if remedial action initiated, check type, update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.